Side Effects: After the first 6 weeks where you should be on 3 tablets a day is when you will likely start getting side effects. Here is a list of the main side effects I experienced. You may not get them or you may get all of them and more. Fatigue – I battled with this for a long long time before realising that I wasn't using the medication correctly (another reason to have a doctor on bored) . I had been keeping the dose low to try to avoid the fatigue that would hit me after lunch but what I should have been doing is increasing the dose. The medical literature states that you need to start at 3 per day and increase it fairly rapidly as fast as side effects will permit to at least 60mg (4 tablets) per day and keep it there for a month. This is to totally destroy the MAO in your brain. After you have done this you slowly reduce the medication to as low as 1 tablet every other day which will keep the MAO from building up again (though I have never heard of anybody who has managed to get by on this low a dose). Blurred vision: I noticed this when I was increasing the dose, it resolved after a few weeks Urinary retention: If you increase the dose too fast or too high (like I did) you may start to have trouble urinating. This can become so severe that you need to be catheterised. If this is happening to you I suggest you drop back the dose a little for a few weeks and then try raising it with one tablet every other day. Constipation: I have found all the antidepressants I have ever taken have given me constipation and Nardil is no exception. Drink loads of water, eat lots of fruit and veggies and talk to your doctor of pharmacist about an appropriate laxative. I find movicol to work well. (Nardil Farts really stink too) Postural Hypertension: This can be very annoying and disabling. It is a side effect that will pass and another reason why you should increase the dose fairly slowly. There is plenty of info on the net about how to treat it but I would suggest Salt tablets and increased fluid intake as a good start. Get up from lying down slowly and if you are walking around and you get a hypo episode you can go into a squatting position which will stop you from fainting. Sexual Dysfunction: This is a real *****. I found for the first couple of months I had no interest in sex at all which is good in a way because I couldn't perform if I wanted to. I had trouble getting an erection at first but this passed. However anorgasmia (inability to cum) is still effecting me about a month after upping the dose from 3 to 4 tablets a day. I don't have a partner at the moment so maybe that would help, my sex drive is still reduced from what it was (which wasn't that high anyway). Its a bit of a catch 22, you need Nardil to get out there to find and keep a partner, but Nardil stops you performing in the sack. What do you want more, effortless orgasms or an otherwise full life? Yoshimbine is meant to help with desire and orgasm (however its illegal in australia) Good old alcohol I think good help as well. In any case, its still worth it. If your a guy keep in mind that woman fake it all the time, you might have to as well for a while. If your a chick, well at least you won't be alone. There are other side effects people get but these are the ones I had to deal with and I may have forgotton some that have come and gone but these are the ones that I feel I can write on with some authority.
Did you just write this?
Wow, were you on Adderall?